Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itching over several parts of body. Penis skin burned after applying dettol. How to heal?

hi doctor am sagar 20 having a itching problem over several parts of the body , first it started like just itching on skin over under portion of penis and now all most all position of body having itching not continuous itching... and after a hard itch it peen small pimple like thing is formed... and i used dettol over ma penis skin thought of any bacterial problem but it left result in burning the skin only....! wat should i do? now its been 2 months... the area is been increased..! :(
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you. the skin lesion need to be examined properly.
is the itching more at night or any family member suffering from the same problem ? it may be scabies.
take desloratidine 5 mg daily.
consult a dermatologist.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor